# SDR C2XA07IA204

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 21,134 hours, 19,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2845, THE CREW REPORTED A GEAR LEVER AIR/GRND FAIL.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT, AND MAINTENANCE REMOVED AND REPLACED THE RIGHT SIDE WEIGHT ON WHEELS PROXIMITY DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
